# SDR CA970507015

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 25244405
- Condition: Faulty
- Location: Engine
- Component: Sunstrand, 02532310103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE SURGED 4-6 LBS OF TORQUE WHEN THE POWER LEVER WAS RETARDED FROM 45 TO 30 LBS OF TORQUE. THE TORQUE WOULD STABILIZE WITHOUT POWER LEVER INPUT. THE PROBLEM ONLY OCCURRED DURING DECELERATION. A NEW FUEL CONTROL UNIT WAS INSTALLED AND THERE WAS NO FURTHER PROBLEM.
